Our 8 yr old son have been taking adderall for a couple of years to treat
ADHD. He has a continued problem with controlling his urine. Bed wetting at
night and now problems during the day.
Are there any side effects of him taking the Adderall which could be
contributing to or causing this condition that you may have heard of?
Thanking you in advance for your thoughts/comments.
[Fred A. Baughman Jr., MD:
Dear J, ADHD is a total fraud, the children
are normal. How about "death" as a side effect. They happen--how commonly
it is hard to say because such reporting, as a favor of the Feds to Big
Pharma remains voluntary. For me the decision would be easy. Good luck to
you and your son. FB
PS: that ADHD is represented to be a "disease" making patients of all of us
is the product of a conspiracy dating to the mid sixties, between
psychiatry, pharm and the federal government and the fraud/conspiracy to
drug your son/all of us goes on today.]